# SDR 20000907SH040

- Difficulty date: August 10, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: D20591
- Condition: Cracked
- Location: Prop Governor
- Component: Governor, Mcauly
- Component part number: C290D2CT1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MT INDICATION AROUND GEAR TEETH.  (X)
